Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Gerry12

Concerns

Every time after completing the regime after some minutes or hours if I rub my had on my face or sometimes even in the morning when I wake up from sleep I see the products literally pealed off like it didn’t actually sink into my skin it just sat on top. Does anyone experience this 

Share this post


Link to post
Share on other sites

HI Gerry12, 

Try using a smaller amount of the Acne.org Moisturizer and then let your skin absorb the product before applying some more. 

If you need any further assistance, please let us know. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×